BibTeX record journals/jcphy/TangB06

download as .bib file

@article{DBLP:journals/jcphy/TangB06,
  author       = {Lei Tang and
                  James D. Baeder},
  title        = {Improving Godunov-type reconstructions for simulation of vortex-dominated
                  flows},
  journal      = {J. Comput. Phys.},
  volume       = {213},
  number       = {2},
  pages        = {659--675},
  year         = {2006},
  url          = {https://doi.org/10.1016/j.jcp.2005.08.030},
  doi          = {10.1016/J.JCP.2005.08.030},
  timestamp    = {Wed, 19 Feb 2020 18:10:28 +0100},
  biburl       = {https://dblp.org/rec/journals/jcphy/TangB06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}